# SDR DL764011953

- Difficulty date: December 17, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 3,854 hours, 1,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 114T41457
- Condition: Missing
- Location: L/E Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON LANDING GEAR ROLL WITH FLAPS AT 30 DEGREES, LEADING EDGE SLAT ASYMMETRY EICAS MESSAGE ILLUMINATED.  FOUND NR 4 SLAT OUTBOARD AUXILIARY TRACK BOLT MISSING.  ALSO MISSING ARE BEARING, WASHER ASSY (TARGET), NUT AND COTTER PIN.  FOUND NR 4 LEADING EDGE PROX TARGET BROKEN.  REPLACED PROX TARGET AND NR 4 BEARING ON TARGET, OPS CHECK GOOD.  BITE ON FSEU GOOD.
